# SDR USAA2013050300013

- Difficulty date: April 27, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Rudder
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - FOUND WATER INDICATOR ON RUDDER LEFT SIDE PANEL AFT OF NR 14 T/E FASTENER MEASURING 15IN AREA.  CLEANED AREA, REMOVED PAINT AND SKIN AND CORE AT DAMAGED AREA 5.5 X 3.5  PERFORMED DRYING PROCESS OF THE AREA RUDDER (EA 502598 STEP 4.C).  PERFORMED WATER BREAK TEST SRM 51-77-11 PG 39, BONDED CORE (CORE SIZE 5.5 X 3.5), INSTALLED ADHESIVE FILLER AT L/E SIDE OF THE RUDDER IAW EA 502598.
